Volume 18, issue 6 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Homotopy (pre)derivators of cofibration categories and quasicategories

Tobias Lenz

Algebraic & Geometric Topology 18 (2018) 3601–3646

We prove that the homotopy prederivator of a cofibration category is equivalent to the homotopy prederivator of its associated quasicategory of frames, as introduced by Szumiło. We use this comparison result to deduce various abstract properties of the obtained prederivators.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

abstract homotopy theory, derivators, quasicategories, $\infty$-categories, cofibration categories
Mathematical Subject Classification 2010
Primary: 55U35
Received: 22 December 2017
Revised: 19 March 2018
Accepted: 11 April 2018
Published: 18 October 2018
Tobias Lenz
Mathematisches Institut
Rheinische Friedrich-Wilhelms-Universität Bonn and Max-Planck-Institut für Mathematik